| Model Number |
A1 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The power management board was replaced to resolve the issue.Block a: patient information could not be obtained due to country privacy laws. â legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was an error resulting in power management board failure during a case that does not allow the battery to charge.There was no patient injury.